# SDR F3LA99160

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1PC
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frame 394-312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK, INSPECTION REPORTED CORROSION ON FORWARD LAVATORY FLOOR SUPPORT BETWEEN FLOORBEAMS 294 AND 312.  MAINTENANCE FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 51-10-2, FIG 7, AND EA NR 53-737-047.  (M)
